# SDR DALA1020739017

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 45,898 hours, 33,249 cycles
- Engine: Iae V2528D5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY PATH LIGHT AT SEAT 26D TO BE INOPERATIVE.  MX REPLACED THE EMERGENCY PATH LIGHT ASSY.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
